Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Ternary rings

Author: W. G. Lister
Journal: Trans. Amer. Math. Soc. 154 (1971), 37-55
MSC: Primary 16.96
MathSciNet review: 0272835
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those additive subgroups of rings which are closed under the triple ring product, then discuss their imbeddings in rings, their representation in terms of two types of modules, a radical theory, the structure of those which satisfy a minimum condition for certain ideals, and finally the classification of those which are simple ternary algebras over an algebraically closed or real closed field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.96

Retrieve articles in all journals with MSC: 16.96

Additional Information

Keywords: Imbedding, enveloping ring, ternary module, radical, minimum condition, simplicity
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society